# SDR AALA202409232342

- Difficulty date: September 7, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 42,274 hours, 18,012 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60753
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GUST LUCK ON L1 MAIN ENTRY DOOR IS STUCK AND WILL NOT RELEASE.   REPLACED L1 DOOR GUIDE ARM ASSEMBLY PER AMM 52-11-21.
